hrcak mascot   Srce   HID

Pregledni rad
https://doi.org/10.22514/SV142.102018.12

Levodopa-carbidopa-entacapone overdose presenting as altered mental status, xanthoderma, and yellowish sclera

SEONG JONG YUN ; Department of Radiology Kyung Hee University Hospital at Gangdong Kyung Hee University School of Medicine 892 Dongnam-ro, Gangdong-gu Seoul, 05278, Republic of Korea
SUN HWA LEE
SEOKYONG RYU
SEUNG WOON CHOI
HYE JIN KIM
TAE KYUNG KANG
SUNG CHAN OH
SUK JIN CHO

Puni tekst: engleski, pdf (240 KB) str. 75-77 preuzimanja: 84* citiraj
APA 6th Edition
YUN, S.J., LEE, S.H., RYU, S., CHOI, S.W., KIM, H.J., KANG, T.K., ... CHO, S.J. (2018). Levodopa-carbidopa-entacapone overdose presenting as altered mental status, xanthoderma, and yellowish sclera. Signa vitae, Volume 14 (2), 75-77. https://doi.org/10.22514/SV142.102018.12
MLA 8th Edition
YUN, SEONG JONG, et al. "Levodopa-carbidopa-entacapone overdose presenting as altered mental status, xanthoderma, and yellowish sclera." Signa vitae, vol. Volume 14, br. 2, 2018, str. 75-77. https://doi.org/10.22514/SV142.102018.12. Citirano 22.11.2019.
Chicago 17th Edition
YUN, SEONG JONG, SUN HWA LEE, SEOKYONG RYU, SEUNG WOON CHOI, HYE JIN KIM, TAE KYUNG KANG, SUNG CHAN OH i SUK JIN CHO. "Levodopa-carbidopa-entacapone overdose presenting as altered mental status, xanthoderma, and yellowish sclera." Signa vitae Volume 14, br. 2 (2018): 75-77. https://doi.org/10.22514/SV142.102018.12
Harvard
YUN, S.J., et al. (2018). 'Levodopa-carbidopa-entacapone overdose presenting as altered mental status, xanthoderma, and yellowish sclera', Signa vitae, Volume 14(2), str. 75-77. https://doi.org/10.22514/SV142.102018.12
Vancouver
YUN SJ, LEE SH, RYU S, CHOI SW, KIM HJ, KANG TK i sur. Levodopa-carbidopa-entacapone overdose presenting as altered mental status, xanthoderma, and yellowish sclera. Signa vitae [Internet]. 2018 [pristupljeno 22.11.2019.];Volume 14(2):75-77. https://doi.org/10.22514/SV142.102018.12
IEEE
S.J. YUN, et al., "Levodopa-carbidopa-entacapone overdose presenting as altered mental status, xanthoderma, and yellowish sclera", Signa vitae, vol.Volume 14, br. 2, str. 75-77, 2018. [Online]. https://doi.org/10.22514/SV142.102018.12

Sažetak
Levodopa-carbidopa-entacapone is a single combination drug consisting of levodopa (aromatic amino acid), carbidopa (dopa-decarboxylase inhibitor), and entacapone (catechol-O-methyltransferase inhibitor). The Food and Drug Administration approved levodopa-carbidopa-entacapone in 2003, as treatment for idiopathic Parkinson’s disease in patients experiencing signs and symptoms of wearing-off. Although various adverse drug reactions of levodopa-carbidopa-entacapone have been recorded, there has been no reported case of levodopa-carbidopa-entacapone overdose. We report the first case of signs and symptoms of an overdose of levodopa-carbidopa-entacapone (levodopa: 3000 mg; carbidopa: 750 mg; entacapone: 6000 mg) in a suicide attempt, presenting as altered mentality, xanthoderma, and yellowish sclera without hyperbilirubinemia.

Ključne riječi
levodopa-carbidopa-entacapone; Parkinson’s disease; drug overdose; xanthoderma; yellowish sclera; toxicology

Hrčak ID: 217608

URI
https://hrcak.srce.hr/217608

Posjeta: 138 *